On convergence of double sequences of functions
MetadataShow full item record
CitationY. SEVER and E. DÜNDAR, “On Convergence of Double Sequences of Functions,” Electronic Journal of Mathematical Analysis and Applications, vol. 2, no. 2, pp. 67–72, Jan. 2014.
In this work, we deal with various kinds of convergence for double sequences of functions with values in R. We introduce the concepts of uniformly convergent and uniformly Cauchy sequences for double sequences of functions and show the relation between them.
SourceElectronic Journal of Mathematical Analysis and Applications
- Makaleler